Errata : “Lawless sequences of natural numbers”
Compositio Mathematica, Tome 19 (1968) no. 4, p. 341
Cet article a éte moissonné depuis la source Numdam
@article{CM_1968__19_4_341_0,
author = {Kreisel, G.},
title = {Errata : {{\textquotedblleft}Lawless} sequences of natural numbers{\textquotedblright}},
journal = {Compositio Mathematica},
pages = {341--341},
year = {1968},
publisher = {Wolters-Noordhoff Publishing},
volume = {19},
number = {4},
mrnumber = {238372},
zbl = {0165.30403},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1968__19_4_341_0/}
}
Kreisel, G. Errata : “Lawless sequences of natural numbers”. Compositio Mathematica, Tome 19 (1968) no. 4, p. 341. http://geodesic.mathdoc.fr/item/CM_1968__19_4_341_0/